CIPROFLOXACIN HYDROCHLORIDE Reviews

Average Rating: 2.0 (6 Ratings)

Filter Results

Compare CIPROFLOXACIN HYDROCHLORIDE with similar:
 FLUOROQUINOLONES

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1


RATING  REASONSIDE EFFECTS FOR CIPROFLOXACIN HCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 5  UTI Slight dizziness, slight headache, slight abdominal pain First and far most, after reading all the horrible things that was felt and said about this antibiotic, I was scared to take start taking it! I decided after 2 weeks later after I had the prescription filled, to start! Well it like I was waiting for severe side effects to happen, and it was NOTHING compared to all the " hoopla" that I read about. Bottom line, it's one of the top of the line antibiotics for UTI, and it worked well for me! F 62 5 days
500 2X D
12/12/2015
Email
 1  Urinary Tract Infection Experienced shortness of breath (went to the ER), had muscle weakness, fatigue, dizziness, trouble swallowing depression. Labeler is West-Ward, Inc. Was prescribed this due to a urinary tract infection. I discontinued the medication and took Cranberry capsules instead (for a urinary tract infection). M 4 days
500 mg. 1X D
10/30/2015
 1  post surgery and IV during surgery I am afraid of what cipro is doing to my joints, serious pain in shoulders, fingers and tenderness in all other joints. I just read warnings last night. This was my 2 nd surgery in 6 weeks for female problems. Cipro was given to me to prevent infection. After the first surgery I ask my doctors what could have caused me this pain, I knew it had to do with my surgery because I was having ARM pain right away. No answers from 3 doctors. I questioned them what could make me fill like this. I stopped taking my new vitamin packs , Nano lifepak, nope it wasn't them. I am back on them. The 2 nd surgery I received cipro I V again, the doctor prescribed ciprofloxacin 500 mg. again. At this time I read the pharmacy papers that came with the prescripition... Sure enough the number one side effect states tendons problems. It's the weekend so I am not taking these pills and will call my doctor Monday morning first thing. Oh also I called the pharmacists and he had nothing to say about joint pain and cipro F 51 4 days
500mg
8/5/2012
 1  urinary tract infection - stone Extereme gas, diarreah, stomach cramps, dehydration Blew my digestive tract out pretty bad. Took this because of passing a kidney stone. The effects of the cipro were worse than the stone (3mm calcium cutter). I should have read the warnings before taking but at 3AM and 6 hours in the ER I was lazy, never again. Upon talking with my GP he was a bit concerned about me having taken it. He is in the process of treating a patient that suffered major damage to both achillies tendons as a known side-effect of cipro. The scary part is that this particullar side-effect is transient but lasts for up to a year after one course. If you must take this (there are safer alternatives) be extremely careful with your feet for at least the following year. That means things like don't run, ski, hike etc..... M 50 7 days
500 2X D
5/30/2011
 3  sinus infection extreme fatigue, nausea, headache, shaking, over all body aching, depression, not functioning well, sleeping most of the time I had been on name brand Cipro before with minor problems but I could still function so once again I believe that it the generic medication causing the problem. The one I am taking now is manufactured by Dr. Reddy's Lab. I will not take this brand again! I will ask for the name brand. I believe that the sinus infection is gone but the medicine makes me so sick. M 52 5 days
500 mg 2X D
10/12/2010
 1  UTI Danger, this medication is poison. I have been taking this med on on off for years because of Diverticulosis. It always made me dizzy, emotional, disoriented but I just assumed that it was because of the disease not the med. I was always happy to stop taking it when my RX was through. This time I took it for a UTI. I stopped taking it after a week. The usual syptoms showed up along with EXTREME PAIN in my achilles tendon along with a huge knot. I had nightmares,cried for days and just could not finish my sentences.My brain was in a fog. My body had weird twitching at night in my abdomen. Then I got a wieird mark on my arm, I wouldn't say it was a rash more like blood rising up to the surface. My fingers ache, my wrist ache. I got up one morning after not sleeping due to nightmares and googled achilles pain not thinking it was the cipro because I stopped taking it days before the tendon stuff showed up, anyway, low and behold all this information comes out about Cipro and tendon damage I was active person until taking this drug F 53 7 days
500 2X D
7/23/2010
BACK TO TOP